# SDR 01FDEA00025

- Difficulty date: January 17, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 33,248 hours, 9,773 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801805
- Part serial: 17
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT T/O AND LAND GEAR UP S/O PNL IND RED UNSAFE NOSE GEAR.  RECYCLED LG AND NOSE RED UNSAFE LIGHT ON EXT AND RETRACTION.  *S/D*  REPLACED DAMAGED NOSE GEAR LOCKED SENSOR PER A/W/D 32-61-04 PG 1 D1-79 AND S/M/P CHAP 20 MM 32-61-03-2.  OPS CK NORMAL.
